Virus Inclusions Formed by the PM2 Mutant of TMV

A - Papers appearing in refereed journals

Kassanis, B. and Turner, R. H. 1972. Virus Inclusions Formed by the PM2 Mutant of TMV . Journal of General Virology. 14 (1), pp. 119-122. https://doi.org/10.1099/0022-1317-14-1-119

AuthorsKassanis, B. and Turner, R. H.
Year of Publication1972
JournalJournal of General Virology
Journal citation14 (1), pp. 119-122
Digital Object Identifier (DOI)https://doi.org/10.1099/0022-1317-14-1-119
Open accessPublished as non-open access
PublisherMicrobiology Society
ISSN0022-1317

Permalink - https://repository.rothamsted.ac.uk/item/981wz/virus-inclusions-formed-by-the-pm2-mutant-of-tmv

Restricted files

Publisher's version

Under embargo indefinitely

2 total views
0 total downloads
0 views this month
0 downloads this month